# SDR DALA2024012301059

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,307 hours, 28,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 L2 DOOR WOULD NOT LOCK. CORRECTIVE ACTION: OPS CHKD L2 DOOR SEVERAL TIMES, NO TROUBLES FOUND, ALL INDICATIONS NML. REF B757 AMM 52-11. (5591108)
